Some variants of the abstract maximum principle
Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 816-819
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_4_a9,
author = {V. A. Yakubovich},
title = {Some variants of the abstract maximum principle},
journal = {Doklady Akademii Nauk},
pages = {816--819},
year = {1976},
volume = {229},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a9/}
}
V. A. Yakubovich. Some variants of the abstract maximum principle. Doklady Akademii Nauk, Tome 229 (1976) no. 4, pp. 816-819. http://geodesic.mathdoc.fr/item/DAN_1976_229_4_a9/